# SDR SWIA201230752

- Difficulty date: May 15, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 29,359 hours, 40,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON OVERHEAD STORAGE BIN AT ROW 9 DOES NOT ILLUMINATE.  (FLT 6767)  REPAIRED BROKEN WIRE ON EMERGENCY EXIT LIGHT AT ROW 9 OVERHEAD BIN.
